MathSciNet Relay Station
MathSciNet bibliographic data
MR2132888 (2005m:47111) 47H10 (46B20 47J20 49J40)
Li, Jinlu The generalized projection operator on reflexive Banach spaces and its applications. J. Math. Anal. Appl. 306 (2005), no. 1, 55–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement